# SDR R61A201207140363

- Difficulty date: July 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 13,532 hours, 10,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065305001
- Condition: Bent
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS BEING CATERED STRINGER 12L AT FRAME 89 AFT OF L2 DOOR OPENING WAS BENT/DAMAGED BEYOND ALLOWABLE LIMITS.  MAINTENANCE REMOVED AND REPLACED STRINGER SECTION 12L AT FRAMES 88 TO 90 IAW EMB 175 SRM 51-41-00.  THE AIRCRAFT IS OUT OF SERVICE IN CMH WITH FOLLOW ON MAINTENANCE IN PROGRESS.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
